On directed lattice paths with vertical steps

Maciej Dziemiańczuk

Abstract

n/a
Author Maciej Dziemiańczuk II
Maciej Dziemiańczuk,,
- Institute of Informatics
Journal seriesDiscrete Mathematics, ISSN 0012-365X
Issue year2016
Vol339
No3
Pages1116-1139
Keywords in Englishsimple directed lattice paths, bijective combinatorics
DOIDOI:10.1016/j.disc.2015.11.001
URL http://dx.doi.org/10.1016/j.disc.2015.11.001
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.639 (2) - 2016=0.698 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back